Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

CandaceV

Avapro (Irbesartan) caused my Raynaud's!

Recommended Posts

CandaceV

I had an appointment last week with my doctor.  Among other things, I told her about my red, white and blue hands.  She tested me for RA and other auto-immune issues, which were negative.

 

Something else we talked about was my current weight loss, I reached my goal of 143, so I lost another 23 lbs.  I've been on Irbesartan for blood pressure and kidney protection.  My BP was always 140/90 when I was overweight.  My BP that day was 100/60, too low.

 

She cut the dosage in half and my Raynaud's went away 2 days later!  So I looked it up, found a study that showed a connection between Irbesartan and Raynaud's.  I'll be giving it to the doctor on the next visit.  I've been nearly 10 days without a Raynaud's attack after the dosage adjustment, so I'm going to go out on a limb and say it was caused by the drug.

 

FYI for anyone else on an ARB drug, as the others in the same class caused Raynaud's, according to the study.

Share this post


Link to post
Share on other sites
CandaceV

Raynaud's disease is where the circulation to your hands (and sometimes feet), is constricted, causing your hands to turn red, white and blue, and painful.

 

article-2389770-1B41622F000005DC-388_634

what is reynauds?

Share this post


Link to post
Share on other sites
macksvicky

OMG, that looks bad. I'm glad you cut your dose and that you're not getting the same symptoms. Good for you, I think that limb you went out on is a short one, I believe you're correct!

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.